MAUDE Adverse Event Report: ARTHREX, INC. JIG, PARS; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. JIG, PARS; ORTHOPEDIC MANUAL SURG INSTR
Model Number JIG, PARS
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/05/2025, it was reported by an arthrex subsidiary employee via (b)(4) 1that an ar-8860j jig was used in surgery for an achilles tendon rupture.After insertion into the body, interference with the device occurred when inserting the passing needle.An attempt was made to pass the needle by changing the hand, but it ended up outside the window frame on the other side.Once the device was removed from the body and checked, it was noted that the middle window through which the needle passes was not parallel.As the nut was tightened, misalignment occurred, and since it maintained parallelism when fully opened, the needle was passed in that state.After several repeated misalignments, tape passing into the achilles tendon was completed.When the device was checked after surgery, rattle was found on only one side of the device's middle window.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-8860j measure guide, batch 012445, was received for investigation.Upon visual inspection, it was observed that the device exhibited discoloration and surface damage.The threads also appeared to be stripped.Functional testing indicated that the device opens and closes with resistance.The most likely cause of the reported failure is wear and tear resulting from repeated use.Repeated adjustments during use may have contributed to the misalignment.Complaint allegation is confirmed.Refer to the investigation photos.

Brand Name
JIG, PARS
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22852494
Report Number1220246-2025-03562
Device Sequence Number18235924
Product Code LXH
UDI-Device Identifier00888867048621
UDI-Public00888867048621
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJIG, PARS
Device Catalogue NumberAR-8860J
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown